Zeros at infinity for affine nonlinear control systems

H. Nijmeijer, J.M. Schumacher

Research output: Contribution to journalArticleProfessional

209 Downloads (Pure)
Original languageEnglish
Pages (from-to)566-573
JournalIEEE Transactions on Automatic Control
VolumeAC-30
Issue number6
Publication statusPublished - 1985

Cite this

Nijmeijer, H., & Schumacher, J. M. (1985). Zeros at infinity for affine nonlinear control systems. IEEE Transactions on Automatic Control, AC-30(6), 566-573.
Nijmeijer, H. ; Schumacher, J.M. / Zeros at infinity for affine nonlinear control systems. In: IEEE Transactions on Automatic Control. 1985 ; Vol. AC-30, No. 6. pp. 566-573.
@article{8c16136355ac4a9887282e0a2ce36af0,
title = "Zeros at infinity for affine nonlinear control systems",
author = "H. Nijmeijer and J.M. Schumacher",
year = "1985",
language = "English",
volume = "AC-30",
pages = "566--573",
journal = "IEEE Transactions on Automatic Control",
issn = "0018-9286",
publisher = "Institute of Electrical and Electronics Engineers Inc.",
number = "6",

}

Nijmeijer, H & Schumacher, JM 1985, 'Zeros at infinity for affine nonlinear control systems', IEEE Transactions on Automatic Control, vol. AC-30, no. 6, pp. 566-573.

Zeros at infinity for affine nonlinear control systems. / Nijmeijer, H.; Schumacher, J.M.

In: IEEE Transactions on Automatic Control, Vol. AC-30, No. 6, 1985, p. 566-573.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Zeros at infinity for affine nonlinear control systems

AU - Nijmeijer, H.

AU - Schumacher, J.M.

PY - 1985

Y1 - 1985

M3 - Article

VL - AC-30

SP - 566

EP - 573

JO - IEEE Transactions on Automatic Control

JF - IEEE Transactions on Automatic Control

SN - 0018-9286

IS - 6

ER -